Hello, I had my tubes clamped a little over a yr ago. I have been having really bad periods so my dr. put me back on birth control. My periods have been normal being on the birth control. I had a peiod the beginning of march and about a week after my period i started spotting and its continued til this day. Its a light brownish color and only enough for me to wear a pad. I have had sore nipples this past week as well. also some light cramping which isnt like my normal period cramps. any ideas?
Welcome to ehealthforum,
The brown discharge could be due to use of birth control itself, or be indicative of infections, cervix erosion/dysplasia, presence of fibroids or polyps, hormonal disturbances, etc. If pregnancy is suspected (due to contraceptive failure and recanalization of tubes/slipping of clamps), then a blood/serum HCG test can be conclusive in confirming/ruling out pregnancy. Visit your doctor/gynecologist for further evaluation to look for the underlying cause. Get started on treatment as appropriate.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.